Does anyone have hair loss due to medicine? or due to PD?
I am loosing my hair for quite some time and have a strong feeling it is from one of my PD medicines;pramipexole the generic for Mirapex. I asked the pharmacist and he told me it could be from this medicine. i contacted my Dr. her assistant told me it could not be from it to set up an appointment with a dermatologist. I have never in my live had trouble loosing hair or skin trouble, I stopped taking the meds
(I know I should not do this) I cannot keep loosing my hair, I am getting depressed over it. Please give me some feedback if someone takes the same medicine and has some hair loss too, or none whatsoever.
Lenny

Views: 168

Reply to This

Replies to This Discussion

My husband has had PD for 8 years now and does not seem to be loosing his hair any faster. He was already getting a receeding hair line but it runs in his family. His brother has it too. The back and sides of his head is still full. I'm sorry you are loosing yours. Everyone reacts differently to meds and to this disease...... I hope you find an answer but your really can't stop your meds. It is not going to help you feel any better.... Just my opinion. Don't be depressed about it! Lot's of people loose their hair. My sister-in-law is too. She hates it too of course but what she does is pulls it up and pins it with clips to hide the less fuller spots.  Has worked for years!! Maybe try a new hair style! Or wigs are a big thing now! There are some really great ones that no one can tell if they are real or not! :-) Stay positive!!

I have noticed more than the usual hair loss.  I am a 55 year old male, diagnosed with PD for 2 years.  I am on Mirapex  and Sinemet.  I have also begun to wonder if there is a connection.  I would not stop meds, either. 

Hello Everyone,

 

my mother has had parkinsons since 1986 and little by little she has lost some hair. However she is 63 and it makes me wonder if some of the hair loss is from age.  I also believe that parkinsons brings on stress and that alone would cause me to loose my hair. With all due respect there is so much more too worry about then loosing your hair.

 

God Bless

John, I guess you do not realize for women this is a big thing, loosing your hair.

Blessings to you too.

RSS

© 2014   Created by Ron Lowery.   Powered by

Badges  |  Report an Issue  |  Terms of Service